# SDR QXEA200600192

- Difficulty date: January 29, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 5,948 hours, 8,195 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2223 CLIMBING THROUGH 18K, GOT A RAPID DECOMPRESSION.  THE PRESSURE LOSS SOUND CAME FROM THE FORWARD OUTFLOW VALVE AREA.  DIFFERENTIAL PSI WAS APPROXIMATELY 5.1PSID.  THERE WAS AN BURNING SMELL AT THE SAME TIME THAT DISSIPATES AS PRESSURE LATER STABILIZED AT 4.0PSID, MAINTENANCE REPLACED HPSON.  AIRCRAFT RELEASED FOR TEST FLIGHT.  TEST FLIGHT SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
